# SDR 03FDEA00511

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL BENT ON LEFT WING LOWER SURFACE AT ATTACH POINT FOR WING ACCESS PANEL 12 INCHES INBOARD OF MAIN LANDING GEAR FORWARD TRUNNION.
